# SDR SWIA2018032044417

- Difficulty date: February 22, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 37,941 hours, 23,203 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, LAND NR 27 IS GOUGED. (C-CHECK) RO 03/17/2018, HINGE REPLACED IAW SRM.
